MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. UNSPECIFIED BD INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. UNSPECIFIED BD INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2447-0007
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that unspecified bd infusion set had flow problems the following information was received by the initial reporter with the following : it was reported that the device had unknown issue.This was reported to bd representatives during their site visit.There was no information on patient involvement."iv pump or buritrol had flow issues.After noticing blood backing up in line nurse attempted to flush, line didn't flush.Nurse noticed wetness along the outside of the line and that fluid was flowing back up the line and out the top port.Nurse pulled a clot the size of the catheter out from iv site after removing it.Pump never alarmed that there was a clot or any other problems.".
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported that there is a hole in the smart site causing a leak.One sample model 2447-0007 was returned for investigation.The set was examined for defects and abnormalities.A hole was observed on one of the smartsites.No other defects or abnormalities were observed.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's review of the complaint, the condition reported seems to be a damage generate by a needle or a sharp device.This lead us that is the condition reported is not related to the manufacturing process.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description
No additional info.

Brand Name
UNSPECIFIED BD INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18980698
Report Number9616066-2024-00484
Device Sequence Number14961367
Product Code FPA
UDI-Device Identifier10885403235078
UDI-Public(01)10885403235078
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2447-0007
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer06/17/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown